Top 9 Kids Motrin Grape – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Motrin

#ad

Children's Motrin Oral Suspension, 4 Oz, Grape Flavored, Ibuprofen, Pain Relief

#ad
Motrin #ad - Temporarily relieves minor aches and pains due to the common cold, headache, flu, sore throat, and toothache. For children ages 2 to 11. Contains 100 milligrams of ibuprofen. Temporarily reduces fever. Lasts up to 8 hours.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.39 Pounds
Width2 Inches
Part Number60340

2. Motrin

#ad

Motrin Children's Dye-Free Ibuprofen Chewable Tablets for Pain & Fever, 24 Count, Grape

#ad
Motrin #ad - From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years. 24-count of children's motrin dye-free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child.

The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor. From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours. This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever.
BrandMotrin #ad
ManufacturerAmazonUs/EE6IC #ad
Height1.81 Inches
Length1.81 Inches
Width3 Inches
Part Number00300450932242
Model00300450932242

3. Amazon Basic Care

#ad

24 Count Pack of 1, Purple, Amazon Basic Care Children's Chewable Tablets, Grape

#ad
Amazon Basic Care #ad - Nsaid: chewable tablets are a convenient choice for busy families: No dosing container or water needed. Active ingredient: the active ingredient in amazon basic care children's Ibuprofen Chewable Tablets, is ibuprofen 100 mg, 100 mg, Grape Flavor, a pain reliever and fever reducer.

Compare to the active ingredient of Children's Motrin. Made for children: amazon basic care children's ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for children ages 2-11. Pain reliever/fever reducer: amazon basic care children's Ibuprofen Chewable Tablets, sore throat, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches.

Lasts up to 8 hours: amazon basic care children's ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose. This product is gluten free and preservative free. Amazon basic care children's ibuprofen Chewable Tablets, 100 mg temporarily reduces fever and provides up to 8 hours of relief of minor aches & pains. Grape flavor is a child-pleasing favorite to help the medicine go down.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches

4. Motrin

#ad

1 fl. oz, Infants' Motrin Concentrated Liquid Medicine Drops with Ibuprofen, Berry

#ad
Motrin #ad - 1-fluid ounce of infants' motrin oral suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants.

Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free. For each 1. 25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer. Motrin products can help you and your family feel better. These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, headache, sore throat, and toothache. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4.75 Inches
Length6.86 Inches
Width2.5 Inches
Part Number33192
Model33192

5. Motrin

#ad

Bubblegum Flavor, Children's Motrin Oral Suspension Medicine for Kids, 4 fl. oz, 100 mg Ibuprofen

#ad
Motrin #ad - This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu. 4-fluid ounces of children's motrin oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, headache, sore throat, flu, and toothache. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Motrin products can help you and your family feel better.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.25 Pounds
Width2 Inches
Part Number60440
Model60440

6. Amazon Basic Care

#ad

Pain Reliever and Fever Reducer, Grape Flavor, Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, 8 Fluid Ounces

#ad
Amazon Basic Care #ad - Lasts 8 hours: one dose provides relief of pain and fever for up to 8 hours; dosage cup included. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol.

Active ingredient: this pain relief medicine contains ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin Grape Flavor. Made for children: amazon basic care children's ibuprofen Oral Suspension comes in grape flavor, and is a pain reliever and fever reducer specifically formulated for children ages 2 to 11; container features a child-resistant safety cap. Pain reliever and fever reducer: Temporarily reduces fever and relieves minor aches and pains of the common cold, sore throat, flu, headache and toothache.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.38 Inches
Weight0.75 Pounds
Width2.34 Inches
Part Number63

7. Amazon Basic Care

#ad

Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Effective Pain Reliever and Fever Reducer for Children, Grape Flavor, 4 Fluid Ounces, Fast

#ad
Amazon Basic Care #ad - Pain relief for children: amazon basic care pain & fever, is aspirin free, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, ibuprofen free, alcohol free and gluten free.

How it works: it temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache. A liquid medicine with acetaminophen 160 mg per 5 ml, headache, flu, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, sore throat and toothache. Active ingredient: amazon basic care children's acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Child-resistant safety cap is designed to protect your little ones. Compare to the active ingredient in Children's Tylenol Oral Suspension.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2 Inches
Weight0.43 Pounds
Width2.03 Inches
Part Number1020-003

8. Amazon Basic Care

#ad

100 mg, Pain Reliever and Fever Reducer, Amazon Basic Care Children's Ibuprofen Chewable Tablets, 24 Count

#ad
Amazon Basic Care #ad - Chewable tablets: convenient children's ibuprofen choice for today’s busy families; no water needed; orange flavor. Amazon basic care children's ibuprofen Chewable Tablets, pain reliever and fever reducer, children's medicine; specifically formulated for kids ages 2-11 years.

Nonsteroidal anti-inflammatory drug: pain reliever and fever reducer for kids; reduces fever and relieves minor aches and pains due to the common cold, sore throat, flu, headaches and toothaches. Active ingredient in amazon basic care children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer for kids; compare to the active ingredient of Children's Motrin. Pain and fever relief for Kids: lasts up to 8 hours per dose; gluten free, preservative free.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches
Part Number46162
ModelS0055AN

9. Advil

#ad

4 Fl Oz, Liquid Ibuprofen for Children, Children's Advil Pain Reliever and Fever Reducer, Dye Free Children's Ibuprofen for Pain Relief, White Grape

#ad
Advil #ad - Give appropriate weight-based dose of this kids fever medicine every 6 to 8 hours as needed for symptoms. Liquid medicine with a pleasant white grape flavor and a dye-free formulation that won't stain washables.

Hsa and fsa eligible products for your budget. One 4 fluid ounce bottle of white grape flavored Children's Advil Pain Reliever and Fever Reducer, Dye Free Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children. Advil ibuprofen for kids relieves minor aches and pains due to common cold or teething. Dye free kids ibuprofen liquid is an effective kids fever reducer and pain medicine. Hsa and fsa eligible product. Liquid advil for children ages 2 to 11 years.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2 Inches
Length2 Inches
Weight0.4 Pounds
Width2 Inches
Part NumberB004T174F0
Model305730290302